New asymmetric generalizations of the Filbert and Lilbert matrices


Creative Commons License

Kilic E., Koparal S. , Ömür N.

PERIODICA MATHEMATICA HUNGARICA, vol.78, pp.231-241, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 78
  • Publication Date: 2019
  • Doi Number: 10.1007/s10998-018-0253-0
  • Title of Journal : PERIODICA MATHEMATICA HUNGARICA
  • Page Numbers: pp.231-241

Abstract

Two new asymmetric generalizations of the Filbert and Lilbert matrices constructed by the products of two Fibonacci and Lucas numbers are considered, with additional parameter settings. Explicit formulae are derived for their LU-decompositions and inverses.